User menu

Non-differentiable transformations preserving stochastic dominance

Bibliographic reference Denuit, Michel ; Eeckhoudt, Louis ; Jokung, Octave. Non-differentiable transformations preserving stochastic dominance. In: Journal of the Operational Research Society, Vol. 64, no. 9, p. 1441-1446 (2013)
Permanent URL http://hdl.handle.net/2078.1/133116
  1. Chen Joseph Y., Miller Bruce L., On the Relative Performance of Linear vs. Piecewise-Linear-Threshold Intertemporal Incentives, 10.1287/mnsc.1090.1048
  2. Denuit M, De Vijlder FE and Lefevre Cl (1999). Extremal generators and extremal distributions for the continuous s-convex stochastic orderings. Insurance: Mathematics and Economics 24 (3): 201–217.
  3. Denuit M, Eeckhoudt L, Tsetlin I and Winkler RL (2012). Multivariate concave and convex stochastic dominance. In: Biagini F, Richter A and Schlesinger H (eds). Risk Measures and Attitudes. In: European Actuarial Academy (EAA) Series Springer: New York.
  4. Eeckhoudt Louis, Gollier Christian, Schlesinger Harris, The Risk-Averse (and Prudent) Newsboy, 10.1287/mnsc.41.5.786
  5. Ekern Steinar, Increasing Nth degree risk, 10.1016/0165-1765(80)90005-1
  6. Gjesdal Frøystein, Gjesdal Froystein, Piecewise Linear Incentive Schemes, 10.2307/3440311
  7. Hau Arthur, Comparative statics of changes in risk on monotonically and partially responsive kinked payoffs, 10.1016/j.ejor.2009.02.032
  8. Jakobsson Ulf, On the measurement of the degree of progression, 10.1016/0047-2727(76)90066-9
  9. Lambert PJ (1993). The Distribution and Redistribution of Income. A Mathematical Analysis. 2nd edn, Manchester University Press: Manchester.
  10. Lau Hon-Shiang, The Newsboy Problem under Alternative Optimization Objectives, 10.1057/jors.1980.96
  11. Peluso Eugenio, Trannoy Alain, Does less inequality among households mean less inequality among individuals?, 10.1016/j.jet.2005.10.004
  12. Peluso Eugenio, Trannoy Alain, Preserving dominance relations through disaggregation: the evil and the saint, 10.1007/s00355-011-0612-8
  13. Sévi Benoît, The newsvendor problem under multiplicative background risk, 10.1016/j.ejor.2009.01.038